# SDR USAASB02211

- Difficulty date: November 26, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: G6773
- Condition: Faulty
- Location: Cockpit
- Part time: 38,810 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALB - FLT 342 - ON APPROACH TO ALB, FROM PHL, CREW REPORTED A BURNING SMELL IN THE COCKPIT.  THE NR 1 NAV INDICATIONS ALL FLAGGED AND THE NR 1 NAV CIRCUIT BREAKER POPPED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 NAV CONTROL PANEL.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  (M)
